# SDR AALA006019

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53186
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - GREEN LIGHT OBSERVED FOR NOSE GEAR DOWN.  ABOUT 30 SECONDS, LATER GREEN LIGHT CAME ON STAYED ON THROUGHOUT LANDING..  HELD NOSE OFF TO 95 KNOTS UNTIL LOSS OF ELEVATOR EFFECTIVENESS NOSE TOUCHED DOWN SMOOTHLY PINNED 3 GEARS AND TAXIED TO GATE.  FOUND NLG OVERCENTER SENSOR TO BE DAMAGED.  REPLACED OVERCENTER SENSOR AND ACCOMPLISHED NLG SWING.  SYSTEM OPS CHECK OK.  (M)
